# SDR CALA2015112394855

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 88,254 hours, 26,038 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L POWER ASSIST TRIGGER & SUPPORT HOUSING, DO NOT TURN TOGETHER IAW EA 5200-01204.  REPLACE TRIGGER IAW AMM 52-11-32-401, EMER POWER TRIGGER MECHANISM REMOVAL & INSTALLATION.  REMOVAL OF EMER POWER RESERVOIR IS REQUIRED TO RPLACE TRIGGERS IAW AMM 52-11-30-401.  R & R DOOR 2L TRIGGER FORK IAW MM 52-11-32.  OPERATIONS OK.
